A note on the shape of the pareto optimal surface
Gordon H. Bradley and
Martin Shubik
Journal of Economic Theory, 1974, vol. 8, issue 4, 530-538
Date: 1974
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(74)90026-X
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A Note on the Shape of the Pareto Optimal Surface (1973) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:8:y:1974:i:4:p:530-538
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().